About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2010 (2010), Article ID 419021, 21 pages
http://dx.doi.org/10.1155/2010/419021
Research Article

Discontinuous Time Relaxation Method for the Time-Dependent Navier-Stokes Equations

Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154-4020, USA

Received 17 July 2010; Accepted 16 September 2010

Academic Editor: William John Layton

Copyright © 2010 Monika Neda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Monika Neda, “Discontinuous Time Relaxation Method for the Time-Dependent Navier-Stokes Equations,” Advances in Numerical Analysis, vol. 2010, Article ID 419021, 21 pages, 2010. doi:10.1155/2010/419021